Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


There exist arbitrarily many different disk knots with the same exterior

Authors: L. R. Hitt and D. W. Sumners
Journal: Proc. Amer. Math. Soc. 86 (1982), 148-150
MSC: Primary 57Q45
MathSciNet review: 663885
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that, for $ n \geqslant 5$, exteriors of disk knots of $ {D^n}$ in $ {D^{n + 2}}$ can be exteriors of arbitrarily many different disk knots.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57Q45

Retrieve articles in all journals with MSC: 57Q45

Additional Information

PII: S 0002-9939(1982)0663885-9
Keywords: Disk knot, indeterminacy index, weight element
Article copyright: © Copyright 1982 American Mathematical Society